Abstract evolution equations on variable domains : an approach by minimizing movements
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 1, p. 149-178
@article{ASNSP_1996_4_23_1_149_0,
     author = {Gianazza, Ugo and Savar\'e, Giuseppe},
     title = {Abstract evolution equations on variable domains : an approach by minimizing movements},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {1},
     year = {1996},
     pages = {149-178},
     zbl = {0864.35048},
     mrnumber = {1401421},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1996_4_23_1_149_0}
}
Gianazza, Ugo; Savaré, Giuseppe. Abstract evolution equations on variable domains : an approach by minimizing movements. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 1, pp. 149-178. http://www.numdam.org/item/ASNSP_1996_4_23_1_149_0/

[1] L. Ambrosio, Movimenti Minimizzanti, Lecture notes of a course held in Padova, 1994.

[2] C. Baiocchi, Problemi misti per l'equazione del calore, Rend. Sem. Mat. Fis. Milano, 41 (1971), 3-38. | MR 322377 | Zbl 0335.35054

[3] C. Baiocchi, Discretization of Evolution Variational Inequalities. In: "Progress in Nonlinear Differential Equations and their Applications", Birkhäuser, Boston (1988), pagg. 59-92. | MR 1034002 | Zbl 0677.65068

[4] C. Baiocchi - F. Brezzi, Optimal error estimates for linear parabolic problems under minimal regularity assumptions, Calcolo 20 (1983), 143-176. | MR 746351 | Zbl 0538.65077

[5] C. Baiocchi - G. Savaré, Singular perturbation and interpolation, Math. Mod. & Meth. in Appl. Sci., 4, 4 (1994), 557-570. | MR 1291138 | Zbl 0818.47009

[6] J. Bergh - J. Löfström, Interpolation Spaces, Springer-Verlag, Berlin, 1976. | MR 482275 | Zbl 0344.46071

[7] M.L. Bernardi, Sulla regolarità delle soluzioni di equazioni differenziali lineari astratte del primo ordine in domini variabili, Boll. Un. Mat. Ital. (4) 10 (1974), 182-201. | MR 374585 | Zbl 0307.35015

[8] M. Biroli, Sur un'inéquation parabolique avec convexe dépendent du temps, Ricerche Mat. 23 (1974), 203-222. | MR 419967 | Zbl 0328.35048

[9] M. Biroli, Sur un'inequation parabolique dans un ouvert non cylindrique, Rend. Sem. Mat. Univ. Padova 53 (1975), 21-35. | Numdam | MR 412613 | Zbl 0324.35050

[10] M. Biroli, Sur les inéquations paraboliques avec convexe dépendant du temps: solution forte et solution faible, Riv. Mat. Univ. Parma (3) 3 (1974), 33-72. | MR 487628 | Zbl 0342.35028

[11] H. Brezis, Problèmes Unilatéraux, J. Math. Pures Appl. 57 (1972), 1-168. | MR 428137 | Zbl 0237.35001

[12] H. Brezis, Operateurs Maximaux Monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland Mathematics Studies 5, North-Holland Publishing Company, Amsterdam- London, 1973. | MR 348562 | Zbl 0252.47055

[13] H. Brezis, Un probléme d'évolution avec contraintes unilatérales dépendantes du temps, C.R. Acad. Sci. Paris Sér. A. 74 (1972) 310-312. | MR 290204 | Zbl 0231.35040

[14] P.L. Butzer - H. Berens, Semi-Groups of operators and Approximation, Springer Verlag, Berlin - Heidelberg - New York, 1967. | MR 230022 | Zbl 0164.43702

[15] E. De Giorgi, New problems on Minimizing Movements. In: "Boundary Value Problems for PDEs and Applications", Ed. C. Baiocchi - J.L. Lions, Masson (1993), pagg. 81-98. | MR 1260440 | Zbl 0851.35052

[16] Z. Denkowski - S. Migórski - S. Mortola, Differential Inclusions and Minimizing Movements, Preprint SNS Pisa 36, (1993). | MR 1438737

[17] I. Ekeland - R. Temam, Analyse Convexe et problèmes variationells, Dunod-Gauthier Villars, Paris, 1974. | MR 463993 | Zbl 0281.49001

[18] U. Gianazza - M. Gobbino - G. Savaré, Evolution Problems and Minimizing Movements, Rend. Mat. Acc. Lincei S9, 5 (1994), 289-296. | MR 1320580 | Zbl 0835.49021

[19] U. Gianazza - G. Savaré, Some results on Minimizing Movements, Rend. Acc. Naz. Sci. XL, Mem. Mat. 112 (1994) XVIII, 1, 57-80. | MR 1327457 | Zbl 0862.49016

[20] P. Grisvard, Elliptic problems in nonsmooth domains, Monographs and studies in Mathematics. 24, Pitman, London, 1985. | MR 775683 | Zbl 0695.35060

[21] T. Kato, Abstract evolution equations of parabolic type in Banach and Hilbert spaces, Nagoya Math. J. 19 (1961), 93-125. | MR 143065 | Zbl 0114.06102

[22] A. Kufner - O. John - S. Fu, Function Spaces, Noordhoff International Publishing, Leyden, 1977. | MR 482102 | Zbl 0364.46022

[23] J.L. Lions, Sur les problèmes mixtes pour certains systèmes paraboliques dans des ouverts non cylindriques, Ann. Inst. Fourier 7 (1957), 143-182. | Numdam | MR 102666 | Zbl 0141.29403

[24] J.L. Lions, Equations differentialles operationelles et problèmes aux limites, Grundlehren Bd. 111, Springer, Berlin, 1961. | MR 153974 | Zbl 0098.31101

[25] J.L. Lions, Espaces d'interpolation et domaines de puissances fractionnaires d'opérateurs, J. Math. Soc. Japan 14 (1962), 233-241. | MR 152878 | Zbl 0108.11202

[26] J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod-Gauthier Villars, Paris, 1969. | MR 259693 | Zbl 0189.40603

[27] J.L. Lions - E. Magenes, Non homogeneous boundary value problems and applications I, Springer Verlag, Berlin, 1972. | Zbl 0223.35039

[28] J.L. Lions - J. Peetre, Sur une classe d'espaces d'interpolation, Inst. des Hautes Études Scientifiques Publ. Math. 19 (1964), 5-68. | Numdam | MR 165343 | Zbl 0148.11403

[29] G. Savaré, Approximation and regularity of evolution variational inequalities, Rend. Acc. Naz. Sci. XL, Mem. Mat. 17 (1993), 83-111. | MR 1268626 | Zbl 0836.35082

[30] L. Tartar, Remarks on some interpolation spaces. In "Boundary value problems for PDEs and applications", Ed. C. Baiocchi - J.L. Lions - Masson (1993), pagg. 229-252. | MR 1260449 | Zbl 0803.46039

[31] F. Tomarelli, Regularity theorems and optimal error estimates for linear parabolic Cauchy problems, Numer. Math. 45 (1984), 23-50. | MR 761880 | Zbl 0527.65036